Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the Glauberman correspondence


Author: Gabriel Navarro
Journal: Proc. Amer. Math. Soc. 105 (1989), 52-54
MSC: Primary 20C15
DOI: https://doi.org/10.1090/S0002-9939-1989-0929412-X
MathSciNet review: 929412
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give an elementary proof of the $ p$-group case of Glauberman's correspondence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C15

Retrieve articles in all journals with MSC: 20C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0929412-X
Keywords: The Glauberman correspondence
Article copyright: © Copyright 1989 American Mathematical Society